# SDR 97ZZZX4154

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103QS
- Make and model: Cessna S550
- Aircraft serial: S5500103
- System (JASC): 2701 · Control Column Section
- Part: Bolt
- Part number: MS200044
- Condition: Loose
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S AND COPILOT'S CONTROL COLUMN ASSY HAD EXCESSIVE PLAY AND CLICKING WAS HEARD WHEN PRESSURE APPLIED TO OPPOSITE CONTROL COLUMN.  PLAY WAS NOTICED IN FORWARD AND AFT OF INBD AND OTBD PRESSURE.  BOLTS WERE FOUND LOOSE AND NO TORQUE PUTTY WAS PRESENT ON BOLTS.  THIS SAME CONDITION WAS FOUND ON N106Q'S ON 10-15-96.  SEE SLR NR 158655. TOTAL AIRCRAFT HOURS 8,610.9.
